MathSciNet Relay Station
MathSciNet bibliographic data
MR2276486 (2008e:35138) 35L70 (35B41 35L20 37L30)
Ma, Shan; Zhong, Chengkui The attractors for weakly damped non-autonomous hyperbolic equations with a new class of external forces. Discrete Contin. Dyn. Syst. 18 (2007), no. 1, 53–70.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement